# SDR P4YA2010032500001

- Difficulty date: March 25, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N955BW
- Make and model: Swrngn SA227*
- Aircraft serial: DC821B
- Aircraft time: 29,232 hours, 31,911 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Current Limiter
- Condition: Shorted
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D, E

## Discrepancy

ON TAXI OUT BOTH PILOTS SMELLED AN ELECTRICAL BURNING SMELL AND SAW LIGHT SMOKE COMING FROM THE JUNCTION BOX PANEL. THE ACFT WAS STOPPED, ENGINES SHUTDOWN, AND THE CREW SAFELY EGRESSED THE ACFT WITHOUT INCIDENT.  A MX REPAIR TEAM WAS FLOWN TO ACFT AND FOUND THAT A BOLT (POST BOLT TO 400 AMP FUSE) HAD LOOSENED, SHORTED OUT A CURRENT LIMITER, AND SINGED INSULATION. MX REPLACED CURRENT LIMITER AND SECURED POST BOLT.
